# SDR USAA2013072900021

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 41,685 hours, 12,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SIGN FROM AFT REAR DOOR DETACHED.  REPLACED EXIT SIGN COVER LOCATED JUST AFT OF L-4 DOOR.
